# SDR DL76P040882

- Difficulty date: September 15, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 16,699 hours, 8,184 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Mid Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MID CABIN SMOKE ALARM WENT OFF ON T/O.  F/A NOTIFIED CREW SHORTLY AFTER T/O.  THOROUGHLY INSPECTED AIRCRAFT, RAN ENGINES AND SYSTEMS, UNABLE TO DUPLICATE.
